Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
coughdrop

Peeling bad

I reallly used alot the past week and didnt moisturize the last week. And for the apst day ive been peeling bad. (I wonder why.) Ive also been loading moisturizer on and ceased using the bp and but im continuing to peel its almost gotten worse (its bad.)

Noooooooooooooow, I dont know if I want to continue using bp. Also my face feels slightly swolen, it could just be extreeme tightness from being so dry. Could I be especially suceptible to bp so that no matter how I use it im gonna peal? The bp seems to help bigger pimples and whiteheads but i also seem to have broken out in a lot of smaller ones that you cant feel only see, and i fear its from the bp.

I dont know what to do. Ill edit this so it makes more sense when my heads not spinning from this depressing headache. What about every other day once a day and maybe if i dont peel like crazy every day. Does this workkk or waht, it doesnt seem to be lately, and ive been using it (off and on) for the past month or so.

Share this post


Link to post
Share on other sites

hi,

I think you need to just stop everything and give your face a few days to calm down and stop peeling.

Then if you want to restart the Regimen, start slow with tiny dosages and use moisturizer as Dan suggests. Re-read the Regimen, and follow the instructions precisely next time around, and hopefully your skin will adjust better.

Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×